PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2006 | 4 | 2 | 194-208
Tytuł artykułu

Singularities on complete algebraic varieties

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that any finite set of n-dimensional isolated algebraic singularities can be afforded on a simply connected projective variety.
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
2
Strony
194-208
Opis fizyczny
Daty
wydano
2006-06-01
online
2006-06-01
Twórcy
Bibliografia
  • [1] M. Artin: “On the solutions of analytic equations”, Invent. Math., Vol. 5, (1968), pp. 277–291. http://dx.doi.org/10.1007/BF01389777
  • [2] M. Artin: “Algebraic approximation of structures over complete local rings”, Publ. Math. I.H.E.S., Vol. 36, (1969), pp. 23–58.
  • [3] F.A. Bogomolov and T. Pantev: “Weak Hironaka Theorem”, Math. Res. Let., Vol. 3, (1996), pp. 299–307.
  • [4] C. Ciliberto and S. Greco: “On normal surface singularities and a problem of Enriques”, Commun. Algebra, Vol. 28(12), (2000), pp. 5891–5913.
  • [5] C. Epstein and G. Henkin: “Stability of embeddings for pseudoconcave surfaces and their boundaries”, Acta Math., Vol. 185(2), (2000), pp. 161–237.
  • [6] M J. Mather: Notes on Topological Stability, Mimeographed Notes, Harvard University, 1970.
  • [7] D. Morrison: “The birational geometry of surfaces with rational double points”, Math. Ann., Vol. 271, (1985), pp. 415–438. http://dx.doi.org/10.1007/BF01456077
  • [8] R. Hartdt: “Topological Properties of subanalytic sets”, Trans. Amer. Math. Soc., Vol. 211, (1975), pp. 193–208.
  • [9] L. Lempert: “Algebraic approximations in analytic geometry”, Inv. Math., Vol. 121(2), (1995), pp. 335–353.
  • [10] N. Levinson: “A polynomial canonical form for certain analytic functions of two variables at a critical point”, Bull. Am. Math. Soc., Vol. 66, (1960), 366–368.
  • [11] F. Sakai: “Weil divisors on normal surfaces”, Duke Math., Vol. 51, (1984), pp. 877–887.
  • [12] F. Sakai: “The structure of normal surfaces”, Duke Math., Vol. 52, (1985), pp. 627–648.
  • [13] H. Whitney: Local Properties of Analytic Varieties, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton N.J., 1965, pp. 205–244.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-006-0005-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.